English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Splitting monoidal stable model categories

MPS-Authors
/persons/resource/persons234920

Barnes,  David
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

barnes_splitting_oa_2009.pdf
(Any fulltext), 213KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Barnes, D. (2009). Splitting monoidal stable model categories. Journal of Pure and Applied Algebra, 213(5), 846-856. doi:10.1016/j.jpaa.2008.10.004.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2706-A
Abstract
There is no abstract available